# SDR AALA202308217332

- Difficulty date: August 20, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N316RK
- Make and model: Boeing 737823
- Aircraft serial: 44450
- Aircraft time: 10,337 hours, 3,905 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P2070021002
- Condition: Faulty
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD GALLEY LEFT FLASHLIGHT NEEDS A NEW BATTERY PACK. REMOVED AND REPLACED FORWARD LEFT FLASHLIGHT BATTERY PACK PER CMM 25-60-15.
